Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 40, NWS Jackson, KY

July 5, 2015McCreary County, Whitley County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 5, 2015, 3:13 AM EDT for McCreary County, Whitley County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 3:13 AM EDT (07:13 UTC)
Expired
Jul 5, 2015, 6:15 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties McCreary County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 3:20 AM EDTFLASH FLOOD1 S Barton, KYU.S. ROUTE 25W NEAR I-75 WAS CLOSED DUE TO FLOODING FROM APPROXIMATELY 320 AM TO 530 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WGUS53 KJKL 050713
FFWJKL
KYC147-235-051015-
/O.NEW.KJKL.FF.W.0040.150705T0713Z-150705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
313 AM EDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 615 AM EDT
    
* AT 311 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
  CORBIN...GROVE...DEERING...RYE...YOUNGS CREEK...BARK CAMP... 
  BARTON...FABER...WALDEN...GREENWOOD...WOODBINE AND NORTH CORBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3685 8450 3691 8451 3696 8437 3695 8437
      3694 8430 3697 8426 3694 8424 3696 8422
      3694 8416 3697 8415 3696 8414 3697 8412
      3695 8409 3686 8406 3684 8404

$$

HAL
2 follow-up statements
493 
WGUS73 KJKL 050840
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
440 AM EDT SUN JUL 5 2015

KYC147-235-051015-
/O.CON.KJKL.FF.W.0040.000000T0000Z-150705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-WHITLEY KY-
440 AM EDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
NORTHEASTERN MCCREARY AND NORTHWESTERN WHITLEY COUNTIES...

AT 430 AM EDT...WEATHER RADAR INDICATED MORE THAN FOUR INCHES OF 
RAIN HAD FALLEN IN TWO HOURS OVER PORTIONS OF NORTHWESTERN WHITLEY 
COUNTY...AND MORE THAN TWO INCHES HAD FALLEN IN PORTIONS OF 
NORTHEASTERN MCCREARY COUNTY. LIGHT TO MODERATE RAIN CONTINUED TO 
FALL. RUNOFF FROM THE HEAVY RAIN IS LIKELY CAUSING FLASH FLOODING.
 
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
CORBIN...GROVE...DEERING...RYE...YOUNGS CREEK...BARK 
CAMP...BARTON... FABER...WALDEN...GREENWOOD...WOODBINE AND NORTH 
CORBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3685 8450 3691 8451 3696 8437 3695 8437
      3694 8430 3697 8426 3694 8424 3696 8422
      3694 8416 3697 8415 3696 8414 3697 8412
      3695 8409 3686 8406 3684 8404

$$

HAL
865 
WGUS73 KJKL 051015
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
615 AM EDT SUN JUL 5 2015

KYC147-235-051022-
/O.EXP.KJKL.FF.W.0040.000000T0000Z-150705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-WHITLEY KY-
615 AM EDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MCCREARY AND NORTHWESTERN
WHITLEY COUNTIES WILL EXPIRE AT 615 AM EDT...

THE THUNDERSTORMS WHICH PRODUCED HEAVY RAINFALL HAVE ENDED...AND 
ONLY LIGHT TO MODERATE RAIN REMAINS. HOWEVER...A FLASH FLOOD WATCH 
REMAINS IN EFFECT...AND ADDITIONAL HEAVY RAINFALL IS STILL POSSIBLE. 

LAT...LON 3685 8450 3691 8451 3696 8437 3695 8437
      3694 8430 3697 8426 3694 8424 3696 8422
      3694 8416 3697 8415 3696 8414 3697 8412
      3695 8409 3686 8406 3684 8404

$$

HAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 11:16 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 4, 11:16 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1116 PM EDT SAT JUL 4 2015

.UPDATE...
ISSUED AT 1116 PM EDT SAT JUL 4 2015

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST ALONG AND
SOUTH OF THE HAL ROGERS PARKWAY AND HIGHWAY 80 CORRIDORS. HAVE
ACCOUNTED FOR BETTER COVERAGE WEST OF I-75 THAT IS ONGOING. THE
MOSAIC RADAR REVEALS MORE SUSTAINED CONVECTION STILL PIVOTING
ACROSS THE WESTERN HALF OF TENNESSEE AND THE LATEST HIGHER
RESOLUTION SHORT TERM GUIDANCE CONTINUES TO ADVERTISE A
DIMINISHING TREND TO THE CURRENT ACTIVITY ACROSS OUR AREA THROUGH
AROUND MIDNIGHT...BEFORE BRINGING IN MORE WIDESPREAD ACTIVITY
CLOSER TOWARDS DAWN. LOCALLY HEAVY RAINFALL REMAINS A CONCERN
OVERNIGHT...PARTICULARLY IN AREAS THAT SEEN HEAVY RAINFALL OVER
THE PAST SEVERAL DAYS...ALTHOUGH WILL FOREGO ANY ADDED HEADLINES
FOR NOW AS THE MORE SUSTAINED HEAVIER CONVECTION LOOKS TO STAY
MAINLY ACROSS TENNESSEE. UPDATES HAVE BEEN SENT.

UPDATE ISSUED AT 838 PM EDT SAT JUL 4 2015

ISOLATED CONVECTION IS SHRINKING IN COVERAGE THROUGH EARLY THIS
EVENING ACROSS OUR SOUTH...ALTHOUGH WITH VERY LITTLE
MOVEMENT...SOME OF THE CELLS ARE PUTTING DOWN SOME HEAVY
LOCALIZED RAINFALL. THERE IS STILL GOOD AGREEMENT THAT THESE WILL
WIND DOWN OVER THE NEXT HOUR OR SO. A LULL IN THE ACTIVITY IS THEN
EXPECTED UNTIL AFTER MIDNIGHT...WHEN FORCING BEGINS MOVING IN
FROM THE SOUTHWEST OUT AHEAD OF AN APPROACHING SHORT WAVE TROUGH.
HAVE TIMED THESE HIGHER POPS A BIT LATER THAN PREVIOUSLY...BASED
ON A BLEND OF THE SHORT TERM MODEL GUIDANCE. UPDATES HAVE BEEN
SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 257 PM EDT SAT JUL 4 2015

MODELS ARE IN FAIRLY GOOD AGREEMENT OVER THE NEXT 36 HOURS.
PRESENTLY...A STALLED FRONTAL BOUNDARY REMAINS DRAPED ACROSS
SOUTHERN KENTUCKY THIS AFTERNOON...WITH ISOLATED TO SCATTERED
SHOWERS CONTINUING TO DEVELOP ACROSS THE SOUTHERN THIRD OF THE
FORECAST AREA. THESE SHOWERS WILL SLOWLY WIND DOWN AS INSTABILITY
DROPS OFF THIS EVENING...PROVIDING A GOOD LULL FOR OUTDOOR
FESTIVITIES THIS EVENING.

HOWEVER...A SHORTWAVE TROUGH OVER ARKANSAS AND WESTERN TENNESSEE
WILL SLOWLY ROTATE EAST-NORTHEAST TONIGHT AND SUNDAY. THIS WILL
SPREAD CLOUDS AND PRECIPITATION BACK INTO THE AREA FROM LATE
TONIGHT THROUGH SUNDAY. GIVEN THE CURRENT EXPECTED TRACK...THERE
WILL BE DECENT GRADIENT IN POPS ACROSS THE AREA INTO THE DAY
SUNDAY WITH THE HIGHEST RAIN CHANCES IN SOUTHEAST
KENTUCKY...DROPPING OFF AS YOU HEAD NORTHWEST TOWARDS LEXINGTON.
GIVEN THE GOOD LIFT AND MOISTURE IN PLACE...HAVE BUMPED POPS UP
TO CATEGORICAL ACROSS SOUTH/SOUTHEAST KENTUCKY LATE TONIGHT
THROUGH SUNDAY. OVERALL...LAPSE RATES AREN'T THAT GREAT...SO
THUNDER MAY NOT OCCUR...BUT LEFT AN ISOLATED THUNDERSTORM IN THE
FORECAST GIVEN THE TIME OF YEAR. PRECIPITATION AND CLOUD COVER
WILL KEEP HIGHS DOWN ON SUNDAY.

BY SUNDAY NIGHT...THIS WAVE SHOULD FINALLY MAKE ITS MOVE TO THE
EAST/NORTHEAST...WITH RAIN CHANCES DECREASING OVERNIGHT. MAY KEEP
CLOUDS AROUND THROUGH THE NIGHT...SO ANOTHER NIGHT OF LOWS IN THE
60S.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 335 PM EDT SAT JUL 4 2015

THE PERIOD IS EXPECTED TO BEGIN WITH A WEAK UPPER LEVEL LOW
GRADUALLY SHIFTING NORTH AND EAST OF THE REGION AND MERGING WITH A
TROUGH APPROACHING THE NORTHERN AND WESTERN GREAT LAKES REGION. A
SFC BOUNDARY WILL ALSO APPROACH THE OHIO VALLEY BY MIDWEEK AS THE
UPPER TROUGH MOVES THROUGH ONTARIO AND THE GREAT LAKES AND INTO
QUEBEC AND THE NORTHEASTERN CONUS. HEIGHTS ARE PROJECTED TO RISE
ACROSS THE SOUTHEAST DURING THE SECOND HALF OF THE WEEK WHICH WILL
KEEP THE BOUNDARY OR ITS REMNANTS GENERALLY STALLED OUT OVER THE
OH VALLEY REGION OR ONLY SLOWLY SAGGING SOUTH INTO EASTERN KY
THROUGH THE END OF THE PERIOD.

THIS PATTERN SHOULD RESULT IN UNSETTLED AND AT TIMES WET WEATHER
ACROSS EASTERN KY. POPS WILL HAVE A GENERAL DIURNAL FLAVOR FOR
MOST OF THE PERIOD...ALTHOUGH WITH THE FRONT STALLING OUT IN THE
VICINITY...CONVECTION CANNOT BE RULED OUT AT ANY POINT. THE BEST
CHANCE FOR RAIN APPEARS TO BE AT MIDWEEK WHEN THE FRONT IS
EXPECTED TO START TO STALL NEAR THE OH RIVER. TEMPERATURES SHOULD
ALSO REMAIN CLOSE TO...IF NOT SLIGHTLY BELOW NORMALS...FOR HIGHS
AND NEAR NORMAL FOR LOWS. TEMPERATURES MAY WARM A BIT AT THE THE
PERIOD...PENDING THE STRENGTH OF THE RIDGE ACROSS THE SOUTHEASTERN
STATES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 838 PM EDT SAT JUL 4 2015

VFR CONDITIONS WILL LIKELY HOLD ACROSS THE AREA THROUGH THE FIRST
PART OF THE OVERNIGHT...AS ISOLATED CONVECTION WINDS DOWN AND
LOWER CLOUDS SCATTER OUT. CEILINGS WILL THEN LOWER FROM SOUTHWEST
TO NORTHEAST BETWEEN 06 AND 12Z...OUT AHEAD OF AN APPROACHING
UPPER LEVEL DISTURBANCE. MVFR/IFR CEILINGS WILL MOVE IN WITH RAIN
SHOWERS AND PERHAPS A FEW THUNDERSTORMS...ESPECIALLY ALONG AND
SOUTH OF A LINE FROM SME TO PBX. CONDITIONS WILL GRADUALLY
IMPROVE LATE SUNDAY AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GEOGERIAN
SHORT TERM...KAS
LONG TERM...JP
AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 5, 2:40 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
240 AM EDT SUN JUL 5 2015

KYZ044-050>052-058>060-104-106>108-051100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-
MORGAN-JOHNSON-WOLFE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON
240 AM EDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ068-069-079-080-083>086-111-114-116-051100-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-LEE-
OWSLEY-CLAY-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
BEATTYVILLE...BOONEVILLE...MANCHESTER
240 AM EDT SUN JUL 5 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE. ANY PERSISTENT THUNDERSTORMS OR HEAVY
SHOWERS WILL BRING A LOCALIZED THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD. ANY
PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS ON SUNDAY AND EARLY
SUNDAY EVENING WILL BRING A LOCALIZED THREAT OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF FLOODING OR
EXCESSIVE RAINFALL THROUGH SUNDAY EVENING.

KYZ087-088-109-110-112-113-115-117>120-051100-
BELL-HARLAN-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-LESLIE-LETCHER-
MARTIN-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND...
HARLAN...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...
HINDMAN...PIPPA PASSES...HAZARD...HYDEN...JENKINS...WHITESBURG...
INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
240 AM EDT SUN JUL 5 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE...MAINLY SOUTHWEST OF STATE
HIGHWAY 15. ANY PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS WILL
BRING A LOCALIZED THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD. ANY
PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS ON SUNDAY AND SUNDAY
NIGHT WILL BRING A LOCALIZED THREAT OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF FLOODING OR
EXCESSIVE RAINFALL THROUGH SUNDAY NIGHT.

HAL

In the hours before

Local storm report, Jul 5, 2:20 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
220 AM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      4 E BENT                37.12N 84.37W
07/05/2015                   PULASKI            KY   911 CALL CENTER

            RESCUE CREW WAS EVACUATING RESIDENTS OF A HOME SURROUNDED
            BY FLOOD WATER NEAR THE COMMUNITY OF ACORN.

&&

HAL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:09 PM EDTAreal Flood AdvisoryJKLLeslie66 min
Jul 4, 8:18 PM EDTAreal Flood AdvisoryJKLLaurel57 min
Jul 4, 8:24 PM EDTAreal Flood AdvisoryJKLMcCreary, Wayne66 min
Jul 4, 8:53 PM EDTAreal Flood AdvisoryJKLClay, Laurel52 min
Jul 4, 9:44 PM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel61 min
Jul 4, 10:05 PM EDTFlash Flood WarningJKLLaurel115 min
Jul 4, 10:15 PM EDTFlash Flood WarningJKLClay2 hr
Jul 5, 12:06 AM EDTFlash Flood WarningJKLPulaski3 hr
Jul 5, 12:17 AM EDTAreal Flood WarningJKLClay3 hr
Jul 5, 12:56 AM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 26 more27 hr
Jul 5, 1:18 AM EDTAreal Flood AdvisoryJKLMcCreary, Wayne3 hr
Jul 5, 2:52 AM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Whitley3 hr
Jul 5, 5:31 AM EDTAreal Flood AdvisoryJKLLaurel, Rockcastle3 hr
Jul 5, 8:22 AM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jul 5, 8:45 AM EDTFlash Flood WarningJKLMenifee, Montgomery, Powell3 hr
Jul 5, 2:14 PM EDTAreal Flood AdvisoryJKLKnott, Letcher, Perry3 hr
Jul 5, 3:16 PM EDTAreal Flood AdvisoryJKLFloyd, Pike119 min
Jul 5, 3:55 PM EDTAreal Flood AdvisoryJKLMenifee, Powell2 hr
Jul 5, 3:58 PM EDTAreal Flood AdvisoryJKLPulaski3 hr
Jul 5, 4:11 PM EDTAreal Flood AdvisoryJKLMagoffin3 hr
Jul 5, 6:08 PM EDTAreal Flood AdvisoryJKLPulaski112 min
Jul 5, 6:17 PM EDTAreal Flood AdvisoryJKLMcCreary, Wayne118 min
Jul 5, 6:43 PM EDTAreal Flood AdvisoryJKLBell, Harlan2 hr
Jul 5, 7:18 PM EDTAreal Flood AdvisoryJKLLetcher117 min
Jul 5, 7:36 PM EDTAreal Flood AdvisoryJKLMartin114 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.